# SDR DALA2014111406120

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 57,891 hours, 18,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD EVD HAS SMALL PREVIOUS REPAIR DISBONDING.  REMOVED REPAIR, FABRICATED NEW REPAIR AND INSTALLED REF SRM.
